# SDR SWAA2017042513296

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 62,956 hours, 49,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048701
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LENS LOOSE.    R & R THE LENS IAW MM.
